Shaban Sedghi
Shaban Sedghi
Professor of Mathematics, Qaemshahr Branch, Islamic Azad University, Qaemshahr, Iran
kiau.ac.ir üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
A generalization of fixed point theorems in -metric spaces
S Sedghi, N Shobe, A Aliouche
Matematički vesnik 64 (249), 258-266, 2012
2852012
Common fixed points of almost generalized -contractive mappings in ordered b-metric spaces
JR Roshan, V Parvaneh, S Sedghi, N Shobkolaei, W Shatanawi
Fixed point theory and applications 2013 (1), 159, 2013
1982013
Fixed point theorems on S-metric spaces
S Sedghi, N Van Dung
Matematički Vesnik, 113-124, 2014
1472014
A common fixed point theorem in-metric spaces
S Sedghi, N Shobe, H Zhou
Fixed point theory and Applications 2007 (1), 027906, 2007
1332007
Coupled fixed point theorems for contractions in fuzzy metric spaces
S Sedghi, I Altun, N Shobe
Nonlinear Analysis: Theory, Methods & Applications 72 (3-4), 1298-1304, 2010
1052010
Common fixed point of four maps in b-metric spaces
JR Roshan, N Shobkolaei, S Sedghi, M Abbas
Hacettepe Journal of Mathemetics and Statistics 43 (4), 613-624, 2014
1012014
Common fixed point of four maps in S-metric spaces
S Sedghi, N Shobkolaei, M Shahraki, T Došenović
Mathematical Sciences 12 (2), 137-143, 2018
932018
Modified intuitionistic fuzzy metric spaces and some fixed point theorems
R Saadati, S Sedghi, N Shobe
Chaos, Solitons & Fractals 38 (1), 36-47, 2008
882008
Some properties of S-metric space and fixed point results
S Sedghi, I Alton, N Shobe, M Salahshour
Kyung pook Math. J 54, 113-122, 2014
782014
Fixed point results in S-metric spaces
S Sedghi, N Shobe, T Došenovic
Nonlinear Functional Analysis and Applications 20 (1), 55-67, 2015
732015
Suzuki-type fixed point results in metric-like spaces
N Shobkolaei, S Sedghi, JR Roshan, N Hussain
Journal of Function Spaces and Applications 2013, 2013
702013
Fixed point theorem in M-fuzzy metric spaces with property (E)
S Sedghi, N Shobe
Advances in Fuzzy Mathematics 1 (1), 55-65, 2006
612006
Generalized fixed point theorems for compatible mappings with some types in fuzzy metric spaces
YJ Cho, S Sedghi, N Shobe
Chaos, Solitons & Fractals 39 (5), 2233-2244, 2009
592009
Common fixed point theorems for four mappings in complete metric spaces
S Sedghi, N Shobe
Bulletin of the Iranian Mathematical Society 33 (2), 37-47, 2011
572011
A common fixed point theorem for cyclic operators on partial metric spaces
E Karapınar, N Shobkolaei, S Sedghi, SM Vaezpour
Filomat 26 (2), 407-414, 2012
472012
Common fixed point of two
S Sedghi, A Gholidahneh, KPR Rao
R, 0
44
Common fixed point theorems for six weakly compatible mappings in D*-metric spaces
S Sedghi, D Turkoglu, N Shobe, S Sedghi
Thai Journal of Mathematics 7 (2), 381-391, 2012
352012
Coupled fixed point theorems in Gb-metric spaces
S Sedghi, N Shobkolaei, JR Roshan, W Shatanawi
Mat. Vesnik 66 (2), 190-201, 2014
342014
A fixed point theorem for multi-maps satisfying an implicit relation on metric spaces
S Sedghi, I Altun, N Shobe
Applicable Analysis and Discrete Mathematics, 189-196, 2008
312008
A COMMON FIXED POINT THEOREM FOR PECI-WEAKLY COMMUTING MAPS IN L-FUZZY METRIC SPACES
R SADATI, S Sedghi, H Zhou
IRANIAN JOURNAL OF FUZZY SYSTEMS 5 (1), 47-53, 2008
292008
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20